# SDR ASAA2022012037229

- Difficulty date: January 20, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 30,784 hours, 9,827 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE LEFT FMC FAILED FOR APPROX 30 SECONDS THEN CAME BACK. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61-TASK 836. BOTH FMC CHECK NORMAL A/C OKAY FOR SERVICE. SEAMC STEVEN NOTIFIED.
